# SDR EE4Y20150110

- Difficulty date: March 6, 2015
- Submitted: March 23, 2015
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N571MQ
- Make and model: Boeing 737-800
- Aircraft serial: 30571
- Aircraft time: 47,644 hours, 27,349 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 132A3250
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 727+2 BETWEEN STRINGER 19 AND 20R SKIN WITH DENT.
